Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.


Kenward, Michael G., Roger, J.H. (1997) Small sample inference for fixed effects from restricted maximum likelihood. Biometrics, 53 (3). pp. 983-997. ISSN 0006-341X. (doi:10.2307/2533558) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:18141)
This list was generated on Tue Jul 23 01:12:48 2024 BST.